... recently developed this horrific burning on the bottom of my feet. The burning is so bad it wakes me up every night about 2 am and i don't fall back to sleep is this related to the percoette or something else. I went to the skin doctor yesterday and she gave me a very strong cortizone ointment and it helped maybe a little bit but she said if the pain doesn't stop i would have to go c an neurologist.My skin doctor said the burning can be caused from a lining of a shoe or pedicures are just to rough... i don't know what to do and im very scared... i am also going through menapause could that have anything to do with it...
Sounds like neuropathy - damage to the nerves. Are you a diabetic? This often happens with diabetes, also it can come from pinched or damaged nerves in your lower back or legs. You will need confirmation from a neurologist. There are several medications that can help with neuropathy - neurontin, lyrica, cymbalta. All are available with a doctor's prescription. Regards,
WoW thats kinda strange but i'm no doctor but i have been on perks for several yrs and about 10 to 12 a day of 10/325s and i have never heard of this type of problem with them.. i think you deff have something else going on and your right it could be something with your shoes, have you used any type of shoe insole or insert? I did about 2yrs ago along with a new pair of work boots and i got the same thing, it turns out that my feet were very sensative to the insirts i used, it was the jell that made my feet hurt and burn like hell.. Hope i could be of some kind of help my friend!1 Mickey from shi-town.. Good luck and plz keep me posted..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 10 Sep 2010 • 5 answers
Posted 11 Aug 2015 • 1 answer
Dyspareunia - Hi all, I had 2C sec babies in the last 5y. After first I had experiencing burning and
Posted 8 May 2017 • 1 answer
Posted 17 Jul 2017 • 2 answers